# SDR UPS01835598

- Difficulty date: March 31, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532977
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 LEFT WING L/E. ATTACH ANGLE IS CRACKED AT XW454.   REMOVED, FABRICATED, AND REPLACED ANGLE I.A.W. DWG. 9753297,AND SRM. 51-1-20D,51-1-21
